Alert archive / Minnesota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 208, NWS Grand Forks, ND

August 28, 2016Mahnomen County, Norman County, Polk County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 28, 2016, 9:05 PM CDT for Mahnomen County, Norman County, Polk County, Minnesota. It was in force for 40 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 28, 2016, 9:05 PM CDT (02:05 UTC)
Expired
Aug 28, 2016, 9:45 PM CDT
In force
40 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Mahnomen County, MN, Norman County, MN, Polk County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 73 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 28, 9:05 PM CDTHAIL 2.52 S Fertile, MNVERY LARGE HAIL COVERING THE GROUND. TIME ESTIMATED BASED ON RADAR.
Aug 28, 9:11 PM CDTTORNADO3 W Flaming, MNOBSERVED BETWEEN GARY AND FERTILE LOOKING NORTHWEST.
Aug 28, 9:37 PM CDTHAIL 1Fertile, MN
Aug 28, 9:40 PM CDTHAIL 1.57 N Gary, MN
Aug 28, 9:53 PM CDTHAIL 1Fertile, MNALSO 60 MPH WIND
Aug 28, 9:53 PM CDTHAIL 1.75Fertile, MNALSO 60 MPH WIND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 2.1 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2016-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 36 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2016-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
36 J/kg
Mixed-layer CIN
-153 J/kg
Mixed-layer LCL
1127 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

469 
WUUS53 KFGF 290205
SVRFGF
MNC087-107-119-290245-
/O.NEW.KFGF.SV.W.0208.160829T0205Z-160829T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
905 PM CDT SUN AUG 28 2016

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL POLK COUNTY IN NORTHWESTERN MINNESOTA...
  NORTHWESTERN MAHNOMEN COUNTY IN NORTHWESTERN MINNESOTA...
  NORTHEASTERN NORMAN COUNTY IN NORTHWESTERN MINNESOTA...

* UNTIL 945 PM CDT

* AT 904 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FERTILE...OR
  41 MILES SOUTHEAST OF GRAND FORKS...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  FERTILE AROUND 920 PM CDT. 
  FLAMING AROUND 925 PM CDT. 
  RINDAL AND RANUM AROUND 940 PM CDT. 
  WINGER AND BEJOU AROUND 945 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4746 9662 4774 9666 4776 9602 4731 9582
TIME...MOT...LOC 0204Z 279DEG 18KT 4752 9641 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

LEE
1 follow-up statement
849 
WWUS53 KFGF 290227
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
927 PM CDT SUN AUG 28 2016

MNC087-107-119-290245-
/O.CON.KFGF.SV.W.0208.000000T0000Z-160829T0245Z/
POLK MN-MAHNOMEN MN-NORMAN MN-
927 PM CDT SUN AUG 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTH CENTRAL POLK...NORTHWESTERN MAHNOMEN AND NORTHEASTERN
NORMAN COUNTIES...

AT 927 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BELTRAMI...OR
40 MILES SOUTHEAST OF GRAND FORKS...MOVING NORTHWEST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  BELTRAMI...MELVIN AND GREENVIEW AROUND 945 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4746 9662 4774 9666 4776 9602 4731 9582
TIME...MOT...LOC 0227Z 124DEG 7KT 4754 9641 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

LEE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 6:31 PM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, Aug 28, 6:31 PM CDT, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
631 PM CDT SUN AUG 28 2016

.UPDATE...
Issued at 622 PM CDT Sun Aug 28 2016

No changes at this point. Waiting for more organized severe
weather to get going soon.

&&

.SHORT TERM...(This evening through Monday)
Issued at 315 PM CDT Sun Aug 28 2016

Convection chances and strength remain the headache for the
period.

Surface low pressure remains centered to our west with southerly
winds bringing plenty of warmth and low level moisture into
eastern North Dakota. Mixed layer CAPE as shown on the SPC meso
page is near 4000 J/kg and the cap is starting to break down.
There is a bit of a temp and moisture gradient over the southern
counties indicating a warm front, but with southerly winds
throughout not a lot of convergence along it. Deep layer bulk
shear is around 30 kts, but 0-3km helicity is high and the
effective significant tornado parameter is approaching 2 in the
southwestern counties. Not too much upper support though, and low
level convergence is better further west along the surface trough
axis. However, short range models have been trending more
aggressive on breaking out storms in the Red River Valley between
21 and 01Z. Supercells are possible and some very large hail and
some tornadoes will again be a threat.

Think that storms will move eastward into our MN counties as we
continue into the evening. Think that isolated cells will form a
convective complex as it moves east, and there should be some more
storms along the cold front as it starts to move into the
northwestern CWA later tonight. Kept highest POPs in the
northeastern CWA during the late evening and overnight.

Tomorrow, the cold front will push the rest of the way through the
forecast area, with high pressure building down behind it. Some
storms developing in our far southeastern counties will be
possible as it seems that the front will not clear out before peak
heating, but any convection should be short lived. Highs will be a
few degrees cooler than today but still in the upper 70s to mid
80s.

.LONG TERM...(Monday night through Sunday)
Issued at 315 PM CDT Sun Aug 28 2016

Monday night through Wednesday...The cold front will continue to
push south Monday night and with high pressure digging in behind
it conditions will become more quiet. Tuesday will remain under
high pressure with the upper ridge building up to our west. Highs
should be nearly seasonal during the mid week period. The pattern
will hold through Tuesday night and Wednesday although some of the
models are showing some precip developing with warm air advection,
mostly to our west. Included some low POPs in our far western tier
Wednesday but think the better chances for precip will be later in
the week.

Wednesday Night-Sunday...Upper level ridging will be in place over
the region through Friday with surface high pressure over the Great
Lakes region. This regime will initially result in seasonably mild
temps and a relatively dry air mass.  Moisture will begin to
increase towards the weekend ahead of an upper trough that will
eject northeastward from the Pacific Northwest, helping to break
down the ridge over the central US.  Chances for storms will likely
increase by next weekend as a frontal system crosses the region
within southwest flow aloft.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 622 PM CDT Sun Aug 28 2016

At this point no convection affecting any TAF sites. Best
potential for stronger storms may be FAR and included a tempo
group. Other sites more uncertain so will monitor. With the
exception of sites in T VFR conditions expected otherwise through
the period.

&&

.FGF Watches/Warnings/Advisories...
ND...None.
MN...None.
&&

UPDATE...Voelker
SHORT TERM...JR
LONG TERM...JR/Makowski
AVIATION...Voelker
Hazardous weather outlook, Aug 28, 4:45 AM CDT, 16 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
445 AM CDT SUN AUG 28 2016

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-290945-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
445 AM CDT SUN AUG 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY ACROSS MUCH OF THE
AREA...BASICALLY EAST OF DEVILS LAKE. IN ADDITION TO THE THREAT OF
LARGE HAIL...DAMAGING WINDS...AND AN ISOLATED TORNADO...THE THREAT
FOR HEAVY RAINFALL AND LOCALIZED FLOODING WILL EXIST AS WELL.
THE SEVERE RISK WILL EXIST IN RICHLAND...WILKIN...OTTER
TAIL....GRANT AND WADENA COUNTIES EARLY THIS MORNING.
HOWEVER...THE BETTER CHANCE WILL BE LATE THIS AFTERNOON AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WILL BE POSSIBLE ON MONDAY FROM BAUDETTE TO FERGUS
FALLS AND SOUTH...WITH A MARGINAL RISK FOR SEVERE THUNDERSTORMS IN
THE WADENA AND PARKERS PRAIRIE AREAS. THE NEXT CHANCE OF
THUNDERSTORMS WILL COME ON THURSDAY NIGHT AND CONTINUE INTO THE
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

KNUTSVIG

In the hours before

Special weather statement, Aug 28, 6:49 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
649 PM CDT SUN AUG 28 2016

MNZ005-006-009-290045-
LAKE OF THE WOODS MN-ROSEAU MN-NORTH BELTRAMI MN-
649 PM CDT SUN AUG 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR ROSEAU...LAKE OF THE WOODS AND
NORTHEASTERN BELTRAMI COUNTIES UNTIL 745 PM CDT...

AT 648 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR LEO TO NEAR SWIFT TO 8 MILES SOUTHEAST OF
CARP. MOVEMENT WAS NORTH AT 30 MPH.

A COMPLEX OF STORMS STRETCHING ACROSS ROSEAU AND LAKE OF THE WOODS
COUNTIES WILL MOVE NORTH. A FEW OF THE STORMS MAY PULSE UP AND
PROCUCE DIME TO NICKEL SIZE HAIL BEFORE CLAPSING.

LOCATIONS IMPACTED INCLUDE...
ROSEAU...WARROAD...BAUDETTE...GREENBUSH...WHEELERS POINT...BADGER AND
ARNESEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN GRAND FORKS.

&&

LAT...LON 4855 9526 4857 9639 4900 9639 4900 9516
      4927 9515 4909 9475 4888 9468 4878 9469
      4872 9459 4869 9444 4870 9443 4829 9443
TIME...MOT...LOC 2348Z 176DEG 25KT 4873 9637 4878 9524 4846 9448

JR
Local storm report, Aug 28, 7:30 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
730 PM CDT SUN AUG 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             3 NE HALMA              48.69N 96.55W
08/28/2016  E1.00 INCH       KITTSON            MN   PUBLIC

&&

JR
Special weather statement, Aug 28, 7:48 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
748 PM CDT SUN AUG 28 2016

MNZ001-013>015-290130-
WEST POLK MN-EAST POLK MN-PENNINGTON MN-RED LAKE MN-
748 PM CDT SUN AUG 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR RED LAKE...SOUTHEASTERN POLK AND
SOUTH CENTRAL PENNINGTON COUNTIES UNTIL 830 PM CDT...

AT 748 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER HAROLD...OR 30 MILES SOUTHWEST OF THIEF RIVER FALLS...MOVING
NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  GENTILLY AROUND 755 PM CDT.
  DUGDALE AROUND 800 PM CDT.
  MARCOUX AND HUOT AROUND 805 PM CDT.
  PERAULT AROUND 810 PM CDT.
  RED LAKE FALLS AROUND 815 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN GRAND FORKS.

&&

LAT...LON 4750 9648 4767 9668 4806 9618 4777 9582
TIME...MOT...LOC 0048Z 232DEG 26KT 4772 9646

LEE
Special weather statement, Aug 28, 7:49 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
749 PM CDT SUN AUG 28 2016

MNZ005-006-290145-
LAKE OF THE WOODS MN-ROSEAU MN-
749 PM CDT SUN AUG 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROSEAU AND LAKE OF
THE WOODS COUNTIES UNTIL 845 PM CDT...

AT 749 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR LONGWORTH TO NEAR CLEMENTSON. MOVEMENT WAS
NORTHEAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  BAUDETTE AND CLEMENTSON AROUND 750 PM CDT.
  ANGLE INLET AROUND 815 PM CDT.
  PENASSE AROUND 820 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN GRAND FORKS.

&&

LAT...LON 4935 9507 4937 9495 4932 9481 4918 9479
      4888 9468 4883 9471 4878 9469 4872 9459
      4869 9444 4870 9443 4845 9445 4887 9565
      4900 9555 4900 9515 4939 9515
TIME...MOT...LOC 0049Z 212DEG 64KT 4899 9548 4866 9444

LEE
Local storm report, Aug 28, 8:17 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
817 PM CDT SUN AUG 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     TORNADO          2 SW GREENVIEW          47.61N 96.59W
08/28/2016                   POLK               MN   PUBLIC

            TOUCHDOWN. OBSERVED 6E OF NIELSVILLE MN...LOOKING
            NORTHEAST.

&&

JH
Local storm report, Aug 28, 8:28 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
828 PM CDT SUN AUG 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TORNADO          4 E BELTRAMI            47.54N 96.44W
08/28/2016                   POLK               MN   TRAINED SPOTTER

            BRIEF TOUCHDOWN

&&

AVOELKER

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 7:48 PM CDTSpecial Weather StatementFGFPolk, Red Lake42 min
Aug 28, 7:49 PM CDTSpecial Weather StatementFGFLake of the Woods56 min
Aug 28, 8:03 PM CDTTornado Warning Tornado observedFGFPolk, Red Lake27 min
Aug 28, 8:27 PM CDTTornado WarningFGFMahnomen, Polk, Red Lake33 min
Aug 28, 8:50 PM CDTTornado WarningFGFMahnomen, Norman, Polk25 min
Aug 28, 9:12 PM CDTTornado Warning Tornado observedConsiderable damage threatFGFNorman, Polk48 min
Aug 28, 9:41 PM CDTAreal Flood AdvisoryFGFNorman, Polk7 hr
Aug 28, 9:56 PM CDTTornado Warning Tornado observedFGFNorman49 min
Aug 28, 10:37 PM CDTFlash Flood WarningFGFMahnomen, Norman, Polk10 hr
Aug 28, 10:41 PM CDTTornado WarningFGFBecker, Mahnomen, Norman49 min
Aug 28, 11:31 PM CDTSevere Thunderstorm WarningFGFBecker, Clay, Clearwater, Mahnomen, Norman59 min
Aug 29, 2:11 AM CDTSpecial Weather StatementFGFOtter Tail, Wadena64 min
Aug 29, 3:29 AM CDTSpecial Weather StatementFGFOtter Tail61 min
Aug 29, 4:36 AM CDTAreal Flood AdvisoryFGFBeltrami, Clearwater, Hubbard3 hr

Nearby

Severe Thunderstorm Warnings in Minnesota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.